Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Frequent urination, less volume of urine, erection problem. Taking itrin. Treatment?

doctor for last one and a half year i m facing the problem of frequnent urination volume is low sometimes in minutes i have to go and very less volume comes, i have conducted several urine and blood and everything is normal, though in uroflowmetry test my flow is less which is either .16 or 16, doctor gave me itrin but i experiernced problem in erection so i discontinue after taking 22 days of 1 Mg dose, still i m having this problem?
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi dear and welcome to HCM ....
dear frequent urination with small volume has three causes....
1: UTI
2:prostate enlargement
3: bladder muscle instibility ....
as your urine R/E is normal ,so it exclude UTI ...
prostate enlargment occur after the age of 45 years .....pelvic U/S will confirm the tamsulin .4 mg one nocte will improve the symptoms ...
if U/S is also normal ,then it is due to bladder muscle instibility,tab dutrisitol for 2 weeks ,will relove the problem ....
to improve erection ,take pine apple ,banana ,almonds daily ...
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor